Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 133, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 4:03 PM CDT for Clay County, Randolph County, Alabama. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2015, 4:03 PM CDT (21:03 UTC)
- Expired
- Jul 22, 2015, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, AL, Randolph County, AL
The radar
The Maxwell AFB radar (KMXX), 70 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:15 PM CDT | TSTM WND DMG | 4 Sw Lake Wedowee, AL | TREE DOWN NEAR THE CRAGFORD COMMUNITY |
| Jul 22, 4:15 PM CDT | TSTM WND DMG | 4 Sw Lake Wedowee, AL | TREE DOWN NEAR THE CRAGFORD COMMUNITY. ALSO NUMEROUS TREES DOWN IN MULTIPLE LOCATIONS ACROSS THE SOUTHERN HALF OF THE COUNTY. CORRECTED FOR ADDITIONAL REPORTS. |
| Jul 22, 4:40 PM CDT | TSTM WND DMG | 1 W Dickert, AL | SEVERAL TREES DOWN INCLUDING LARGE TREES 1 MILE WEST OF DICKERT ALONG HIGHWAY 22. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS54 KBMX 222103
SVRBMX
ALC027-111-222145-
/O.NEW.KBMX.SV.W.0133.150722T2103Z-150722T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 445 PM CDT
* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINEVILLE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...LINEVILLE...ASHLAND...WEDOWEE...LAKE WEDOWEE...WADLEY...
MALONE...CRYSTAL LAKE...PARAN...MOTLEY...TENNANT...ROCK MILLS...
CLEVELAND CROSSROADS...R.L. HARRIS DAM...BIG SPRINGS...DICKERT...
CRAGFORD...OFELIA...ROCK STAND AND ROANOKE MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 8597 3309 8598 3309 8601 3335 8596
3331 8527 3311 8523
TIME...MOT...LOC 2103Z 282DEG 26KT 3322 8574
HAIL...<.75IN
WIND...60MPH
$$
32/DAVIS1 follow-up statement
100
WWUS54 KBMX 222117
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT WED JUL 22 2015
ALC027-111-222145-
/O.CON.KBMX.SV.W.0133.000000T0000Z-150722T2145Z/
RANDOLPH AL-CLAY AL-
417 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES...
AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MALONE...OR
NEAR LAKE WEDOWEE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...LINEVILLE...ASHLAND...WEDOWEE...LAKE WEDOWEE...WADLEY...
MALONE...CRYSTAL LAKE...PARAN...MOTLEY...TENNANT...ROCK MILLS...R.L.
HARRIS DAM...BIG SPRINGS...DICKERT...CRAGFORD...OFELIA...ROCK
STAND...ROANOKE MUNICIPAL AIRPORT AND MELLOW VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 8584 3315 8586 3325 8587 3334 8585
3331 8527 3311 8523
TIME...MOT...LOC 2117Z 282DEG 26KT 3320 8562
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 22, 3:02 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 302 PM CDT WED JUL 22 2015 .DISCUSSION... SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE GREATEST THREAT BEING DAMAGING WINDS. NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS. PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF WHETHER AN ADVISORY IS ISSUED. UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S. 19 && .AVIATION... 18Z TAF DISCUSSION. PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE SHOWERS AND STORMS AFTER 15Z ON THURSDAY. 16 && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND HEAT INDICES. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 89 73 92 72 / 40 60 40 40 20 ANNISTON 73 88 72 91 72 / 40 60 40 50 20 BIRMINGHAM 75 90 76 92 74 / 40 60 40 50 20 TUSCALOOSA 75 93 75 94 75 / 50 60 40 50 30 CALERA 74 89 75 91 73 / 50 60 40 50 20 AUBURN 74 90 74 90 73 / 50 60 40 50 30 MONTGOMERY 75 93 77 94 75 / 40 60 40 50 30 TROY 74 93 75 94 74 / 30 60 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO- MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER. &&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 529 AM CDT WED JUL 22 2015 ALZ011>015-017>050-231330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 529 AM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT. CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 3:38 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT WED JUL 22 2015
ALZ011-013-222115-
MARION AL-FAYETTE AL-
338 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND FAYETTE COUNTIES UNTIL
415 PM CDT...
AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO NEAR KENNEDY...
AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...FAYETTE...HALEYVILLE...GUIN...HACKLEBURG...
BERRY...BRILLIANT...GLEN ALLEN...BELK...GU-WIN...BANKSTON...BLUFF...
BRINN...LAKE BUTTAHATCHEE...WESTON...BEAR CREEK...TWIN...FAYETTE
COUNTY PUBLIC LAKE AND PINEY GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3430 8763 3387 8764 3387 8753 3372 8753
3361 8754 3361 8763 3358 8763 3358 8767
3352 8767 3354 8795 3402 8795 3402 8799
3405 8799 3406 8815 3431 8817
TIME...MOT...LOC 2038Z 267DEG 33KT 3416 8798 3363 8803
32/DAVISSpecial weather statement, Jul 22, 3:48 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT WED JUL 22 2015
ALZ028-029-222130-
RANDOLPH AL-CLAY AL-
348 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH AND
SOUTHEASTERN CLAY COUNTIES UNTIL 430 PM CDT...
AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHLAND...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINEVILLE...ASHLAND...WEDOWEE...LAKE WEDOWEE...WADLEY...MALONE...
MOTLEY...CLEVELAND CROSSROADS...R.L. HARRIS DAM...CRAGFORD...
OFELIA...MELLOW VALLEY AND MILLERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3310 8598 3311 8604 3330 8601 3330 8598
3335 8598 3333 8548 3311 8548
TIME...MOT...LOC 2047Z 280DEG 19KT 3325 8594
16Local storm report, Jul 22, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 N TALLADEGA SPRINGS 33.14N 86.45W
07/22/2015 TALLADEGA AL EMERGENCY MNGR
ONE TREE DOWN NEAR THE INTERSECTION OF CEDAR CREEK RD AND
7 SWEET GUMS RD. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSSpecial weather statement, Jul 22, 3:55 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT WED JUL 22 2015
ALZ025-034-035-222145-
CHILTON AL-BIBB AL-SHELBY AL-
355 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHWESTERN
SHELBY AND NORTH CENTRAL CHILTON COUNTIES UNTIL 445 PM CDT...
AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBY COUNTY AIRPORT TO
NEAR UNIVERSITY OF MONTEVALLO...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALABASTER...PELHAM...HELENA...CALERA...MONTEVALLO...JEMISON...
WOODSTOCK...WILTON...UNIVERSITY OF MONTEVALLO...BRIERFIELD IRONWORKS
PARK...ASHBY...LAY LAKE...MAYLENE...SHELBY COUNTY AIRPORT...AMERICAN
VILLAGE...NORTH BIBB...SHELBY...SAGINAW...HEBRON AND SILURIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3322 8710 3323 8709 3328 8679 3306 8652
3302 8652 3290 8690 3322 8717
TIME...MOT...LOC 2055Z 301DEG 23KT 3319 8680 3314 8692
32/DAVISLocal storm report, Jul 22, 3:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG 1 NNW SYLACAUGA 33.19N 86.27W
07/22/2015 TALLADEGA AL EMERGENCY MNGR
ONE TREE DOWN ALONG OLD SYLACAUGA HWY NEAR THE WATER
PLANT. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSSpecial weather statement, Jul 22, 3:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT WED JUL 22 2015
ALZ022-222145-
PICKENS AL-
359 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 445
PM CDT...
AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ETHELSVILLE...OR 9 MILES EAST OF COLUMBUS...MOVING NORTHEAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GORDO...REFORM...ETHELSVILLE...ASHCRAFT CORNER...FOREST...SHAW...PINE
GROVE...NORTH PICKENS AIRPORT...LUBBUB AND MCSHAN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3353 8828 3353 8816 3352 8799 3353 8786
3330 8784 3334 8828 3339 8829
TIME...MOT...LOC 2059Z 243DEG 12KT 3346 8825
16The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:09 PM CDT | Special Weather Statement | BMX | Randolph | 66 min |
| Jul 21, 7:33 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 21, 9:56 PM CDT | Special Weather Statement | BMX | Montgomery | 49 min |
| Jul 21, 10:07 PM CDT | Special Weather Statement | BMX | Lowndes | 38 min |
| Jul 22, 1:15 PM CDT | Special Weather Statement | BMX | Shelby | 45 min |
| Jul 22, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 42 min |
| Jul 22, 1:55 PM CDT | Special Weather Statement | BMX | Pike | 50 min |
| Jul 22, 2:04 PM CDT | Special Weather Statement | BMX | Dale | 26 min |
| Jul 22, 2:07 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 38 min |
| Jul 22, 2:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Jul 22, 2:27 PM CDT | Special Weather Statement | BMX | Coosa | 48 min |
| Jul 22, 2:33 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Jul 22, 2:40 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 35 min |
| Jul 22, 2:46 PM CDT | Special Weather Statement | BMX | Barbour | 59 min |
| Jul 22, 2:47 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jul 22, 2:50 PM CDT | Special Weather Statement | BMX | Bibb | 40 min |
| Jul 22, 2:52 PM CDT | Special Weather Statement | BMX | Macon | 38 min |
| Jul 22, 3:01 PM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Jul 22, 3:01 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 29 min |
| Jul 22, 3:06 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 22, 3:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 41 min |
| Jul 22, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 24 min |
| Jul 22, 3:27 PM CDT | Special Weather Statement | BMX | Tallapoosa | 48 min |
| Jul 22, 3:36 PM CDT | Special Weather Statement | BMX | Russell | 39 min |
| Jul 22, 3:38 PM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Jul 22, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 44 min |
| Jul 22, 3:48 PM CDT | Special Weather Statement | BMX | Clay | 42 min |
| Jul 22, 3:55 PM CDT | Special Weather Statement | BMX | Shelby | 50 min |
| Jul 22, 3:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 34 min |
| Jul 22, 3:59 PM CDT | Special Weather Statement | BMX | Pickens | 46 min |
| Jul 22, 4:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jul 22, 4:49 PM CDT | Special Weather Statement | BMX | Pickens | 41 min |
| Jul 22, 4:53 PM CDT | Special Weather Statement | BMX | Chambers | 37 min |
| Jul 22, 5:20 PM CDT | Special Weather Statement | BMX | Lee | 40 min |
| Jul 22, 5:37 PM CDT | Special Weather Statement | BMX | Greene | 38 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Jul 22, 6:18 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 22, 6:23 PM CDT | Special Weather Statement | BMX | Jefferson | 37 min |
| Jul 22, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.